Hi I have been married for 11 years. I recently started having bv out of nowhere. I went to my ob and she prescribed me flagyl. I took it, it cleared it up, however the following month after my period it was back. I took yet another 7 days of flagyl. It went away same thing next month. I stated noticing and documenting everything. It started during ovulation and continued a few days after my period stopped. Off and on during those days I struggled with odor and discharge. I went back to see another doc who was totally againist flagyl because of all the other problems it causes. I bought some vaginal ph balancer and started to take sugar and coke-a-cola out of my diet and noticed a correlation with that however it did not fully go away...it always gets bad during my week of ovulation. however, I have nto been back to the doc and now I have additional symptoms and not sure if they are related or not. I have terrible leg pain, I am retaining water very bad in my joints- to the point that sometimes in the mornings I can not bend my fingers. Mlegs hurt so bad at night it keeps me up or wakes me from sleep. I continue to have abdominal pain during sex. For the past 2 months the few days after ovualtion I bleed really bad during sex with bright red blood...to the point I have thought I have started my period. My lower abdominal area is sore when mashed on. Sex itself is not painful in my vaginal area, I feel pressure and bloating in my abdominal area though, this never really goes away either. I always feel a heavy bloated feeling. All of this was so sudden, I had never had a baterial infection before in my life.View Thread
I have an appointment set for mid September due to my doc being out on maternity leave. Every time I have been to the doc regarding this and I have concerns it is an underlying more serious problem I am not taken seriously due to my age(32). I recently found out my paternal grandmother died of ovarian cancer when my dad was 15.View Thread
The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.
Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.